Couldn't find what you looking for?

TRY OUR SEARCH!

hii doctor i had sex with my partner for first time ..she immeditwly had a i-pill emergency contraceptive pill within 3hours of sex on jan 28 ...her regular period should occur on feb14....its been 1week still no periods have occured...she is asusual healthy.no bleeding or any pain. plz temme what to do

Loading...

Hi Prakyuth,

Likely there is nothing to do.

Her period being late is a common side effect of the Ipill.

She can take a home pregnancy test if she wants.  She must use her first morning urine, her wake up pee, for the best accuracy.

When she'll get her period is anyones guess.  Side effects can last for months.

Good luck.

Reply

Loading...


but actually....She did not have 1 week delay anytime before....what MIGHT BE THE REASON ..ths is because of only i-pill her periods got delayed... the pill was taken on time....will there be any chance of pregnancy??please tel me
Reply

Loading...


The Ipill is the likely reason the period is delayed.

Just because it didn't happen before it does not mean it can't happen now. The side effects of emergency contraceptives ARE NOT consistent. They vary in different individuals and they vary depending upon where/when a woman is during her cycle when she took it.

It is unlikely she is pregnant.
Reply

Loading...